MAUDE Adverse Event Report: STRYKER GMBH CANCELLOUS SCREW AXSOS 3 TI Ø4.0MM / L70MM / FULL THREAD; PLATE, FIXATION, BONE

STRYKER GMBH CANCELLOUS SCREW AXSOS 3 TI Ø4.0MM / L70MM / FULL THREAD; PLATE, FIXATION, BONE
Model Number 607370
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device is not available for return, device is still implanted.
 
Event or Problem Description
It was reported, a doctor threaded a 70mm fully threaded 4.0 x 70mm cancellous axsos 3 screw entirely through the proximal hole of the plate where the targeter for distal screws attaches.Remained implanted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.However, the complaint event states that the "doctor threaded a cancellous axsos 3 screw entirely through the proximal hole of the plate where the target for distal screws attaches".The operative technique explains that the placement of the targeting arm should be performed before the insertion of the screws.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.Based on investigation, the root cause was attributed to be user related.The failure was caused by not following the instructions given on the operative technique.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
CANCELLOUS SCREW AXSOS 3 TI Ø4.0MM / L70MM / FULL THREAD
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key9613204
Report Number0008031020-2020-00111
Device Sequence Number10899535
Product Code HRS
UDI-Device Identifier07613252578673
UDI-Public07613252578673
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K181091
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number607370
Device Catalogue Number607370
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/01/2020
Supplement Date Received by Manufacturer03/03/2020
Initial Report FDA Received Date01/21/2020
Supplement Report FDA Received Date03/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR